# SDR AALA20040504

- Difficulty date: April 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MFE INFLIGHT T1534  AFTER TAKE OFF LANDING GEAR FAILED TO RETRACT. SERVICED NOSE GEAR STRUT PER MAINTENANCE MANUAL 32-21-02. CHECKED FUEL LEVEL AND SERVICED WITH NITROGEN.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
